# SDR FDEA201406051319

- Difficulty date: June 5, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 63,274 hours, 16,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY BS 1256, LONGERON 26 RT FWD R3 DOOR FRAME FOUND CRACKED.  REPAIRED IAW SRM 53-40-15, FIGURE 201, REPAIR 3,  REVISION 55.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
